# SDR ASAA2025042857637

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 46,168 hours, 14,562 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.A REPORTS R2 DOOR NOT CLOSING PROPERLY. GROUNDED - YES. UNSTUCK R2 DOOR, ADJUSTED R2 DOOR GUIDE ARM REF AMM 52-13-00-820-016. R2 DOOR OPENING & CLOSING OP CKS GOOD. PRESSURIZED AIRCRAFT TO 4 PSID, LK CKS GOOD.
